MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SEEKER; SUPPORT CATHETER

BARD PERIPHERAL VASCULAR, INC. SEEKER; SUPPORT CATHETER
Model Number SK6535M
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907); Difficult to Advance (2920)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a recanalization procedure, the device allegedly had difficulties in advancement and removal issue.It was further reported that the end of the device detached and migrated into the artery.The detached end was removed by undergoing conventional surgery through common femoral to recover the extremity.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, a photo was provided for review.The investigation of the reported event is currently underway.(expiration date: 04/2023).
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one seeker crossing support catheter was returned for evaluation.The sample was returned in two segments with a circumferential break.Segment 1 consists of the distal tip of the catheter and segment 2 consists of the remaining catheter which measures 62.5cm in length from the strain relief.No functional testing performed due to the condition of the returned sample.Although the sample was returned one electronic photo was received and reviewed.The photo shows the distal tip of the catheter.Detached catheter segment can be noted.Therefore, based on the findings, the reported detachment issue can be confirmed.However, the investigation is inconclusive for the reported difficult to advance and difficult to remove issues due to the condition of the returned device and no functional testing can be performed.A definitive root cause for the reported detachment, difficult to advance and difficult to remove issues could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiration date: 04/2023).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SEEKER
Common Device Name
SUPPORT CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key13754837
Report Number2020394-2022-00158
Device Sequence Number14695248
Product Code DQY
UDI-Device Identifier00801741067938
UDI-Public(01)00801741067938
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K103367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSK6535M
Device Catalogue NumberSK6535M
Device Lot NumberVTFR0009
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/14/2022
Supplement Date Received by Manufacturer05/10/2022
Initial Report FDA Received Date03/14/2022
Supplement Report FDA Received Date05/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown